MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240200200
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that or hub was on 5.2 sw in integrated room.In the setup they use hub display settings to change the display format of an hdmi output to dvi related settings.With the reboot of the or hub these display format and display profile settings are reverting back automatically to hdmi settings which is causing flickering in the room.Customer wants the display profile and display format settings to stick in future software.They keep getting flickering in this room so they inspected it and figured out that this setting keeps defaulting back even though they want it to stay on the setting they set it to.It just keeps doing it.Sometimes in a minute there would be a lot of flickering within a minute, and sometimes it wouldn¿t flicker for 15 or 20 minutes.Hence there is a loss of image and flickering.
 
Additional Manufacturer Narrative
Three attempts were made to retrieve the device for evaluation but the device was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: flickering probable root cause: cables, connectors, sources, or sinks, capture card, motherboard, power supply , sdc firmware, over-heating (air duct, fans, heat sinks, dust, vents), sdc application software [cor, ip], clarity package, clarity algorithm, use error, cybersecurity - assets - video input/output, video routing, teleconferencing/calls/video streaming esp software.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24509753
Report Number0002936485-2026-00142
Device Sequence Number10456648
Product Code GCJ
UDI-Device Identifier07613327601695
UDI-Public07613327601695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown